Table of Contents
Physics Research International
Volume 2013, Article ID 234180, 9 pages
http://dx.doi.org/10.1155/2013/234180
Research Article

Scale-Free Networks with the Same Degree Distribution: Different Structural Properties

Faculdade de Medicina Veterinária e Zootecnia, Universidade de São Paulo, 05508-270 São Paulo, SP, Brazil

Received 21 February 2013; Revised 20 April 2013; Accepted 15 May 2013

Academic Editor: Anand Pathak

Copyright © 2013 José H. H. Grisi-Filho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José H. H. Grisi-Filho, Raul Ossada, Fernando Ferreira, and Marcos Amaku, “Scale-Free Networks with the Same Degree Distribution: Different Structural Properties,” Physics Research International, vol. 2013, Article ID 234180, 9 pages, 2013. https://doi.org/10.1155/2013/234180.